On Lipschitz numbers

A.S. Besicovitch

Mathematische Zeitschrift (1929)

  • Volume: 30, page 514-519
  • ISSN: 0025-5874; 1432-1823

How to cite


Besicovitch, A.S.. "On Lipschitz numbers." Mathematische Zeitschrift 30 (1929): 514-519. <http://eudml.org/doc/168137>.

author = {Besicovitch, A.S.},
journal = {Mathematische Zeitschrift},
pages = {514-519},
title = {On Lipschitz numbers},
url = {http://eudml.org/doc/168137},
volume = {30},
year = {1929},

AU - Besicovitch, A.S.
TI - On Lipschitz numbers
JO - Mathematische Zeitschrift
PY - 1929
VL - 30
SP - 514
EP - 519
UR - http://eudml.org/doc/168137
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.